# SDR SWAA2012120410214

- Difficulty date: November 22, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 65C31356
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ROLLER LOC INTERNAL AREA OF FORE FLAP TRACK OF MIDFLAP O/B LEFT (6E/A).  REPLACED ROLLER LOC INTERNAL AREA OF FORE FLAP TRACK OF MID FLAP O/B LEFT (6E/A) IAW SOPM  20-50-03 AND HARDWARE
